# SDR FDEA2018102652990

- Difficulty date: October 5, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AGA71703
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT STA1841 BULKHEAD SKIN DAMAGED (MARKED) REPLACED WEB AGA7170-3 AND AGA7170-4 PER SRM 51-31-01 VOL. 2.  AND DAC DWG AGA7170.
